so I just finished 6 day steroid pack. It did help take the edge off the pain and gave me lil bit of energy. But today I have the worst pain, it’s hard to explain. My skin hurts it’s sore to the touch it’s my neck, shoulders, back and waste area. I’m not sure if this may be an issue with my Fibromyalgia /Lupus or what’s going on… Any suggestions?
I'm sorry that your pain started again so quickly after your steroid pack. Unfortunately, that happens sometimes. In my uneducated opinion, only my own personal experience, what your are describing sounds more like the symptoms of Fibro. Are you being treated with any medications for Fibro? I initially used Lyrica, which was very helpful but I am also being treated for Trigeminal Neuralgia so it was switched to Topamax, which I actually find more helpful for Fibro. BTW - The Lyrica can cause weight gain, for me, I gained over 20 pounds.
Currently, I am on a combination of Topamax (there was a limit on how much Topamax my body could tolerate) and Lyrica for the Trigeminal Neuralgia, which causes drowsiness but seems to be starting to help.
If you are not taking any medication for the Fibro, I would suggest that you discuss these options with your doctor. Either way, I suggest you touch base with your doctor and let him/her know what is going on. Rarely, but I have seen it done, they will use longer term steroids to help get a person through a severe flare up. My daughter has Lupus and her doctor has done this when absolutely necessary.
Let us know how you are doing.
Cathy in MD
I’m not on anything for Fibro but what you saidakes sense. Gosh my body is just a mess lately and working full time is just not working for me. There s so much to learn and so many differnt things that effect people is amazing. Gosh I’m open to any meds in the past year I’ve gained a lot before even being diagnosed but probably because I felt so sick all year and not active. I just emailed my Dr and hopefully she can give me something soon. Thanks for the info I’m sorry to hear your sick and your daughter is to. Thank you for the support. Michelle (NM)